# SDR ASE97009

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340LS
- Make and model: Dorner DO328100
- Aircraft serial: 3040
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 321430
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW-CUU - FLT 455 - UPON ARRIVAL IN CREW, FOUDN THAT LAST ROW OF EMERGENCY LIGHTING HAD BECOME INOPERATIVE.  DISCREPANCY WAS DOCUMENTED IN FLT TIME AND MX LOG.  CONTRACT MX INSPECTED AND DETERMINED THAT AIRCRAFT WAS SAFE TO FERRY FROM CUU TO DFW WHERE REPAIRS COULD BE MADE.  UPON ARRIVAL IN DFW, MX TROUBLESHOT SYSTEM AND FOUND EMERGENCY POWER SUPPLY BATTERY PACKS DEFECTIVE.  ALL BATTERY PACKS WERE SCHEDULED FOR REPLACEMENT PRIOR TO THE END OF SEPT 1997 THEREFORE MX REPLACED ALL EMERGENCY LIGHT BATTERY POWER PACKS IAW JIC 33-51-01.  OPS CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
